MathSciNet Relay Station
MathSciNet bibliographic data
MR913894 26A36 (26B05)
Horváth, M. On multidimensional universal functions. Studia Sci. Math. Hungar. 22 (1987), no. 1-4, 75–78.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement